Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Further results on fixpoints and zeros of entire functions


Authors: Jian Hua Zheng and Chung-Chun Yang
Journal: Trans. Amer. Math. Soc. 347 (1995), 37-50
MSC: Primary 30D05; Secondary 30D20
MathSciNet review: 1179403
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, a quantitative estimation on the number of zeros of the function $ f \circ g(z) - \alpha (z)$ is derived, where $ f$ and $ g$ are transcendental entire functions and $ \alpha (z)$ a nonconstant polynomial. As an application of this and a further step towards an affirmative answer to a conjecture of Baker, a quantitative estimation on the number of period points of exact order $ n$ of $ {f_n}$ ($ n$th iterate of $ f$) is obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D05, 30D20

Retrieve articles in all journals with MSC: 30D05, 30D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1995-1179403-9
PII: S 0002-9947(1995)1179403-9
Article copyright: © Copyright 1995 American Mathematical Society